# SDR 2003FA0000848

- Difficulty date: August 11, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N3534H
- Make and model: Mooney M20F
- Aircraft serial: 221437
- Engine: Lyc IO360A1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW11754
- Condition: Spalled
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAMSHAFT, FOUND EVIDENCE OF SEVERE SPALLING ON SEVERAL CAM LOBES.  ENGINE HAD APPROX 750 HOURS ON A FACTORY OVERHAUL.
